You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1980/68/2
Basis sequences in a stable finite type power series space
Download
PDF
- Basis sequences in a stable finite type power series space
Article
Original scientific text
Title
Basis sequences in a stable finite type power series space
Authors
Ed Dubinsky
Studia Mathematica
1980/68/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
117-130
Main language of publication
English
Published
1980
Exact and natural sciences
mathematics